MathSciNet Relay Station
MathSciNet bibliographic data
MR2491617 (2010g:60218) 60K35 (60J67 82B43)
Schramm, Oded; Sheffield, Scott; Wilson, David B. Conformal radii for conformal loop ensembles. Comm. Math. Phys. 288 (2009), no. 1, 43–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement